MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008T HEMODIALYSIS SYSTEM WITHOUT CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

CONCORD MANUFACTURING 2008T HEMODIALYSIS SYSTEM WITHOUT CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190858
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
A biomedical technician reported an out of box failure for a function board.The function board was installed and there was a low flow error message with an audible alarm.The technician found the function board eeprom burnt.Another board was ordered.In a follow up, the technician verified there was no patient involved, therefore no harm.A new function board has been installed and the 2008t machine is back in service.The burnt board is being returned for analysis.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Additional Manufacturer Narrative
Plant investigation: the actual device was returned to the manufacturer for physical evaluation.The functional board was received with a damaged label on eeprom (ic20).There are no signs of thermal damage on the function board, eeprom, or on any other components.The eeprom appears to be installed correctly onto the board.The label was removed found sticky residue on the eeprom from the label.Install functional board onto a test machine for testing.The test machine powered on with an ¿eeprom read error¿ alarm.The eeprom was replaced with a ¿known-good¿ eeprom for retesting.The test machine powered on without failures to a mandatory rinse.A mandatory rinse was completed without any failures or damage to the eeprom.Dialysis mode functioned properly without failures or damage to the eeprom.Self-test program was completed without failures.The initial report of "burnt" component was not verified, although the function board was found to be faulty.
 
Event or Problem Description

Brand Name
2008T HEMODIALYSIS SYSTEM WITHOUT CDX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key18575143
Report Number0002937457-2024-00142
Device Sequence Number8914690
Product Code KDI
UDI-Device Identifier00840861100903
UDI-Public00840861100903
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190858
Was Device Available for Evaluation? Device Returned to Manufacturer
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown